# SDR P2EA00384

- Difficulty date: November 14, 2000
- Submitted: January 8, 2001
- Operation: Air carrier
- Aircraft: N5WM
- Make and model: Boeing 737297
- Aircraft serial: 22629
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Flap Track
- Condition: Cracked
- Location: Rt Te Flaps
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SJO - DURING Q-CHECK, FOUND THE RIGHT WING OUTBOARD FLAP TRACK LOWER INBOARD FLANGE BETWEEN NRS 30 AND 35 HORIZONTAL ATTACHMENT SCREWS WITH TWO CRACKS.  (M)
